# SDR ABXA010771

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,267 hours, 51,124 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: 59127365
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD REMOVABLE TRAILING EDGE LOWER SKIN FINGER DOUBLERS WERE DEBONDED.  REPLACED UPPER/LOWER SKINS IAW REA D957-43379.
